Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sistar19

Accutane Or Natural Remedy?

Recommended Posts

Hi. I am a sixteen year old girl experiencing acne problems. I started having it last week. I didn't really worry because on the first day, there was only one acne. But now, they are all over my face! I have not experienced having this much acne before. I was thinking of going for natural remedies, but my friend recommended that I use this thing called ‘accutane’. I don’t really know much about it, but she told me that it would be very effective. I am afraid of the possible side effects, though. Which one is better, effective and safer? Please help.

Share this post


Link to post
Share on other sites

Because of the serious side effects, Accutane is always a last resort for the severest cases when nothing else has worked, plus you said you just started getting acne, so lots of things to try first. And natural remedies can help but are statistically not as effective as other treatment options, although many people on here have seen improvement after eliminating dairy from their diet. I'd suggest trying topicals, such as 2.5% benzoyl peroxide. Benzoyl peroxide kills the bacteria that causes acne, and you don't need a prescription for this treatment. When used twice a day and as directed, it can be very effective at controlling and clearing acne. Check out the Acne.Org Regimen on this website. It's helped many many people, including me, and now my son is using it.

Good luck with whatever you decide! :)

Share this post


Link to post
Share on other sites

I agree with above post - accutane has severe side effects in some people and should only be used as a last resort.

I would prefer you look at dietary issues - like cutting all sugar from the diet, reducing transfat intake, and consider supplementing omega3 fatty acids. A topical B3 cream is safe and effective - some info here www.clearskinalternatives.com

Good Luck!

PS Benzoyl peroxide is also an option, sometimes harsh on the skin though.

Share this post


Link to post
Share on other sites

Have you used anything different, skincare/make-up wise in the last month or two? Sorry to be personal, but have you started the contraceptive pill? When I was in my 20s I changed to what they used to call the mini pill (progesterone only) and it did terrible things to my skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×